ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Уравнения магнитоупругости ферромагнитного тела с нелинейным законом намагничивания

Асанян, Д. Д. and Багдасарян, Г. Е. (1995) Уравнения магнитоупругости ферромагнитного тела с нелинейным законом намагничивания. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 30 (6). pp. 253-260. ISSN 0002-3035

[img]
Preview
PDF
Download (1048Kb) | Preview
    Item Type: Article
    Additional Information: Ֆեռոմագնիսական մարմնի մագնիսաառաձգական հավասարումները երբ հաշվի է առնվում մագնիսացման ոչ գծային օրենքը։ Magnetoelasticity equations of ferromagnetic body with a nonlinear law of magnetization.
    Uncontrolled Keywords: Հասանյան Դ. Ջ., Բաղդասարյան Գ. Ե., Hasanian D. G., Baghdasarian G. E.
    Subjects: Q Science > QC Physics > Nuclear Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 14 Aug 2012 16:08
    Last Modified: 04 Mar 2014 14:03
    URI: http://physics.asj-oa.am/id/eprint/1027

    Actions (login required)

    View Item